The first week I took it I felt completely fine. The second week however, I experienced some ED, as well as less energy, but I chalked it up to not getting enough sleep or just overthinking it. 3rd week however was when I started seeing development of gyno and severe ED. This is ridiculous I only took it for 3 weeks.
I quit taking it right away, reported it took my doctor, who said it would go away on its own. 2 weeks later, I still feel the exact same effects, the gyno is still there, I have really bad ED, and really low energy all the time.
I literally only took it for 3 weeks, how do I have pfs already? Am I just fucked for life now, because of this? I honestly can’t live in this state in day to day life.
What am I supposed to do? The doctor I went to basically said, “Oh well, you’re fu***d” in his own words.
Honestly don;t want to continue living like this.
Sometimes it takes a few months for things to calm down and your sexual side effects to go away. Wait at least 3 months off of the drug. As far as breast lumps, that may not go away and you should see your family doctor about it if its doesn’t disappear. What your doctor told you is totally unprofessional and if he didn’t know what to do he should have sent you to someone who could help you. I hope that this posting gives you hope.